Translator Disclaimer
1 April 2009 Willmore blowups are never compact
Ralph Chill, Eva Fašangová, Reiner Schätzle
Author Affiliations +
Duke Math. J. 147(2): 345-376 (1 April 2009). DOI: 10.1215/00127094-2009-014

Abstract

We prove a Łojasiewicz-Simon gradient inequality for the Willmore functional near Willmore surfaces, and we apply this inequality to exclude compact blowups for the Willmore flow

Citation

Download Citation

Ralph Chill. Eva Fašangová. Reiner Schätzle. "Willmore blowups are never compact." Duke Math. J. 147 (2) 345 - 376, 1 April 2009. https://doi.org/10.1215/00127094-2009-014

Information

Published: 1 April 2009
First available in Project Euclid: 17 March 2009

zbMATH: 1175.35079
MathSciNet: MR2495079
Digital Object Identifier: 10.1215/00127094-2009-014

Subjects:
Primary: 26D10 , 35J70 , 35K22 , 35P05 , 53A05

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.147 • No. 2 • 1 April 2009
Back to Top